# SDR AALA20070953

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T2217/27 - AFTER TAKEOFF GEAR WOULD NOT RETRACT.  HANDLE WOULD NOT GO INTO THE UP POSITION FROM NEUTRAL.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND SENSOR 9GA BOGIE BEAN PROXIMITY DETECTOR SYSTEM 1 AT FAULT.  REPLACED SENSOR 9GA AND PROXIMITY BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
